# SDR AU980061

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 58530158
- Condition: Separated
- Location: Wing Spar
- Component: Beech, 585301565
- Stage of operation: TO
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) LH SPAR COVER SEPARATED AND JAMMED BETWEEN LANDING GEAR MICROSWITCHES.
